# SDR F3LA200200192

- Difficulty date: July 5, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65458752
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON R1 DOOR MOP SEAL AND THRESHOLD SUPPORT.  REMOVED CORROSION PER SRM 53-10-01 AND INSTALLED NEW MOP SEAL PER SRM 51-30-02.
